# SDR USAA2009052891318

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 57,467 hours, 38,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952166M
- Part serial: 1386
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - NR 03C21953001/002 & 03C21953001/001 - CRACK IN AFT CARGO DOOR FORWARD FRAME WHERE BALANCE SPRING PULLEY BRACKET IS ATTACHED AT BS807. REPLACED AFT CARGO DOOR IAW US AIRWAYS TASK CARD 03C21952008.
